Open Access
Translator Disclaimer
May 2007 Moderate deviations and laws of the iterated logarithm for the local times of additive Lévy processes and additive random walks
Xia Chen
Ann. Probab. 35(3): 954-1006 (May 2007). DOI: 10.1214/009117906000000520

Abstract

We study the upper tail behaviors of the local times of the additive Lévy processes and additive random walks. The limit forms we establish are the moderate deviations and the laws of the iterated logarithm for the L2-norms of the local times and for the local times at a fixed site.

Citation

Download Citation

Xia Chen. "Moderate deviations and laws of the iterated logarithm for the local times of additive Lévy processes and additive random walks." Ann. Probab. 35 (3) 954 - 1006, May 2007. https://doi.org/10.1214/009117906000000520

Information

Published: May 2007
First available in Project Euclid: 10 May 2007

zbMATH: 1121.60048
MathSciNet: MR2319713
Digital Object Identifier: 10.1214/009117906000000520

Subjects:
Primary: 60F10 , 60F15 , 60G52 , 60J55

Keywords: Additive Lévy processes , additive random walks , Laws of the iterated logarithm , Local time , Moderate deviations

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
53 PAGES


SHARE
Vol.35 • No. 3 • May 2007
Back to Top